Donal O’Regan

School of Mathematics, Statistics and Applied Mathematics
National University of Ireland, Galway

Fields of interest:

Nonlinear Analysis


L. Gasinski, D.O’Regan and N.S. Papageorgiou,
A variational approach to nonlinear logistic equations. Commun. Contemp. Math. 17 (2015), no. 3, 1450021.

Continuation principles based on essential maps and topological degree. Appl Anal. 94 (2015), 1032-1041.

G.Bonanno, G. Barletta and D.O’Regan,
A variational approach to multiplicity results for boundary value problems on the real line. Proc. Roy. Soc. Edinburgh Sect. A 145 (2015), 13-29

R.P. Agarwal, V. Lupulescu, D.O’Regan and G. ur Rahman,
Fractional calculus and fractional differential equations in nonreflexive Banach spaces. Commun. Nonlinear Sci. Numer. Simul. 20(2015), 59-73.

S.H. Hua, N.J. Huang and D.O’Regan,
Generalized quasilinear inclusion problems with applications. J. Nonlinear Convex Anal. 15 (2014), 1261-1277.

R.P. Agarwal, M. Balaj and D.O’Regan,
A common fixed point theorem with applications. J. Optim. Theory Appl. 163 (2014), 482-490.

Q. Zhang, D. Jiang, Z. Liu and D.O’Regan,
The long term behavior of a predator-prey model with disease in the prey by stochastic perturbation. Appl. Math. Comput. 245 (2014), 305-320.

X. Li, Q. Zhu and D.O’Regan,
p^th moment exponential stability of impulsive stochastic functional differential equations with application to control problems of NNs. J. Franklin Inst. 351 (2014), 4435-4456.

E. Hernandez, D.O’Regan and R. Ponce,
On C^{\alpha}-H\”older classical solutions for non-autonomous neutral differential equations: the nonlinear case. J. Math. Anal. Appl. 420 (2014), 1814-1831.

J.Xu, W. Dong and D.O’Regan,
Existence of weak solutions for a fourth-order Navier boundary value problem. Appl. Math. Lett. 37 (2014), 61—66.